# SDR ABXA9600115

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 7000010101
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AND NO NOSE GEAR GREEN LIGHT.  RECYCLED GEAR AND COMPLETED GEAR ABNORMAL CHECKLIST.  REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH AND REMOVED OVERCENTER LINKAGE SHIMS AS PER MM SUPP 32-60-01 AND MM 32-21-3.  OPS CHECKED GOOD ON GROUND AND GEAR SWING.
